# SDR GAIA0050

- Difficulty date: February 7, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 708 - TOL-BNA - DURING CLIMB-OUT AT 25,000, THE L-2 WINDOW ARCED.  SELECTED THE L-2 WINDOW HEAT TO OFF AND IN APPROX ONE MINUTE MULTIPLE CRACKS IN THE OUTER PANE DEVELOPED.  ALL KHA ABNORMAL AND SUPPLEMENTAL CHECKLISTS WERE COMPLIED WITH.  THE AIRCRAFT CONTINUED TO BNA AND LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE L-2 WINDOW IAW BOEING MM.  OPERATIONALLY CHECKS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
